Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 15, NWS Duluth, MN

June 24, 2021Ashland County, Bayfield County, Sawyer County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Jun 24, 2021, 4:32 AM CDT for Ashland County, Bayfield County, Sawyer County, Wisconsin. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2021, 4:32 AM CDT (09:32 UTC)
Expired
Jun 24, 2021, 5:00 AM CDT
In force
28 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Ashland County, WI, Bayfield County, WI, Sawyer County, WI

The radar

The Duluth radar (KDLH), 113 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2021-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2021-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
561 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1897 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

073 
WUUS53 KDLH 240932
SVRDLH
WIC003-007-113-241000-
/O.NEW.KDLH.SV.W.0015.210624T0932Z-210624T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
432 AM CDT Thu Jun 24 2021

The National Weather Service in Duluth MN has issued a

* Severe Thunderstorm Warning for...
  South central Bayfield County in northwestern Wisconsin...
  Southwestern Ashland County in northwestern Wisconsin...
  Northern Sawyer County in northwestern Wisconsin...

* Until 500 AM CDT.

* At 431 AM CDT, a severe thunderstorm was located near Cable, or 13
  miles north of Chippewa Flowage West, moving east at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Namekagon around 445 AM CDT.

Other locations in the path of this severe thunderstorm include Clam
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4608 9146 4629 9135 4624 9071 4590 9082
TIME...MOT...LOC 0931Z 282DEG 41KT 4613 9124 

HAIL...1.25IN
WIND...60MPH
 
$$

Unruh/Huyck
2 follow-up statements
324 
WWUS53 KDLH 240945
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
445 AM CDT Thu Jun 24 2021

WIC003-007-113-241000-
/O.CON.KDLH.SV.W.0015.000000T0000Z-210624T1000Z/
Bayfield WI-Ashland WI-Sawyer WI-
445 AM CDT Thu Jun 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTH CENTRAL BAYFIELD...SOUTHWESTERN ASHLAND AND NORTHERN SAWYER
COUNTIES...

At 443 AM CDT, a severe thunderstorm was located 7 miles southwest of
Clam Lake, or 13 miles northeast of Chippewa Flowage East, moving
east at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Clam Lake around 450 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4607 9142 4629 9129 4624 9071 4590 9082
TIME...MOT...LOC 0943Z 282DEG 41KT 4610 9103 

HAIL...1.25IN
WIND...60MPH
 
$$

Unruh/Huyck
743 
WWUS53 KDLH 240957
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
457 AM CDT Thu Jun 24 2021

WIC003-007-113-241007-
/O.EXP.KDLH.SV.W.0015.000000T0000Z-210624T1000Z/
Bayfield WI-Ashland WI-Sawyer WI-
457 AM CDT Thu Jun 24 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BAYFIELD...
SOUTHWESTERN ASHLAND AND NORTHERN SAWYER COUNTIES WILL EXPIRE AT 500
AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 4607 9142 4629 9129 4624 9071 4590 9082
TIME...MOT...LOC 0957Z 282DEG 41KT 4608 9088 

$$

Unruh/GSF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:06 AM CDT, 26 minutes earlier.

Area forecast discussion, Jun 24, 4:06 AM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
406 AM CDT Thu Jun 24 2021

.DISCUSSION...(Today through Wednesday)
Issued at 406 AM CDT Thu Jun 24 2021

Summary: Thunderstorms will continue to move across the area this
morning. A few storms may be severe in northwest Wisconsin. Damaging
winds up to 60 MPH and hail up to 1.5 inches in diameter will be the
primary hazards. These showers and thunderstorms are expected to
come to an end later this morning. Dry weather will continue into
Friday before an active pattern settles over the area this weekend
and into early next week. High temps will remain in the upper 70s to
low 80s.

06z surface analysis shows a cold front currently located from the
tip of the Arrowhead to the Brainerd Lakes area. Thunderstorms have
been firing along this boundary as it has propagated towards
northwest Wisconsin. A few severe thunderstorms have already
developed along this boundary over the Bayfield Peninsula. The
potential for severe thunderstorms will continue over the next few
hours. A mesoanalysis of northwest Wisconsin shows a favorable
environment for severe convection persisting until at least 12z.
Effective bulk shear values from the RAP over the next couple hours
will be around 40-45 kts. These strong shear values will be coupled
with an increasingly favorable environment due the continuation of
the LLJ. The LLJ will advect dewpoints in the upper 60s into
northwest Wisconsin. This influx of rich moisture near the surface
will help increase instability, with RAP MUCAPE values expected to
increase to 3000-3500 J/kg over the next couple hours. Given the
favorable environment, a few severe storms over northwest Wisconsin
will be possible this morning. Similar to the cell that went over
the Bayfield Peninsula, the primary hazards will be damaging winds
up to 60 MPH and hail up to 1.5 inches.

Conditions behind the cold front will be much more mundane compared
to current conditions across the area. Expect skies to partially
clear following the frontal passage. The remainder of today in
northeast Minnesota will be dry as high pressure builds. Much of
northwest Wisconsin will also see a dry afternoon. However, Price
County and adjacent areas have a chance for showers and
thunderstorms through this afternoon and into the early evening
hours. A few storms may become strong to severe this afternoon as
instability potentially rebounds and 0-6km bulk shears remain around
30-40 knots. While model guidance suggests high CAPE values this
afternoon (exceeding 1800J/kg of MLCAPE), residual cloud cover from
the storms this morning may limit instability. Therefore, confidence
in severe convection this afternoon in northwest Wisconsin is
moderate-low. CAMs are generally in agreement, with most of the
convection being located south and east of the CWA.

Friday will be a quiet day across the CWA as high pressure remains
over the area. High temps will remain in the upper 70s to low 80s on
Friday and continue through the weekend. An active weather pattern
is likely this weekend as a longwave trough stalls over the northern
Plains. A series of shortwaves propagating over the area this
weekend and into next week will bring periodic chances for showers
and thunderstorms. While this precip won't be continuous, it will
help bring some much needed rainfall to the Northland.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 101 AM CDT Thu Jun 24 2021

Thunderstorms this morning will continue moving east-southeastward,
likely reducing VFR conditions to IFR as storms pass over the
terminal. Gusty winds up to 40 knots and small hail are going to
be the primary hazard this morning. A few storms may become
severe in DLH and HYR over the next few hours with gusts
exceeding 50 knots and hail up to 1 inch. LLWS will also be
possible in HYR this morning due to the strengthening of the low-
level jet. Showers and storms have already passed INL and BRD
with VFR conditions expected to continue throughout the period. As
the cold front sweeps across the area later this morning, expect
all terminals to improve to VFR as skies clear.

&&

.MARINE...
Issued at 406 AM CDT Thu Jun 24 2021

Showers and thunderstorms along the South Shore will continue over
the next few hours before wrapping up around daybreak. A few storms
may be on the strong side, capable of producing localized gusty
winds and small hail. Following the passage of a cold front this
morning, conditions will become mostly quiet across western Lake
Superior for the remainder of the week. The only concern will be the
potential for patchy fog today and tonight. High pressure is
expected to develop later today and remain over the area on Friday.
Wind direction will be variable over the next 48 hours with speeds
of 5 to 10 knots. Waves are expected to be 2 feet or less.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  81  58  78  55 /  10   0   0  10
INL  79  52  80  54 /   0   0   0  10
BRD  84  57  83  58 /   0   0  10  20
HYR  83  55  82  55 /  30   0  10  20
ASX  79  54  76  52 /  20   0   0  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...Unruh
AVIATION...Unruh
MARINE...Unruh
Hazardous weather outlook, Jun 23, 9:33 PM CDT, 6 hours 59 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Duluth MN
933 PM CDT Wed Jun 23 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-241130-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
933 PM CDT Wed Jun 23 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms this evening will become more widespread
overnight. Strong to severe storms are possible, with the greatest
risk south of a line from near Cass Lake to Grand Rapids to
Embarrass to Snow Bank Lake, including the Twin Ports, Brainerd
Lakes, and all of northwest Wisconsin. Large hail to a inch and a
half in diameter, damaging wind gusts to 65 mph, torrential
rainfall which may cause localized minor flooding, and frequent
cloud-to-ground lightning are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms will likely be ongoing Thursday morning near the
I-35 corridor of east-central Minnesota and over northwest
Wisconsin. A few storms may be strong during the morning. Storms
will redevelop along a cold front during the afternoon. Should
storms develop early enough, there will be a risk of severe
thunderstorms for a portion of northwest Wisconsin, including
Sawyer, Price, Ashland, and Iron counties, mainly south of a line
from around Exeland to Butternut to Hurley.

There are several chances of thunderstorms Friday evening through
early next week. While widespread severe weather is not
anticipated, a few storms may be strong.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed overnight through late Thursday
morning, and again Thursday afternoon.

LSZ121-140>148-150-241130-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
933 PM CDT Wed Jun 23 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Tonight

Scattered thunderstorms are likely after midnight over western
Lake Superior. Some storms may be severe with hail to one and a
half inches in diameter, frequent cloud-to-water lightning,
torrential rainfall which will reduce visibility to less than 1
mile, and gusty winds of up to 55 knots.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms may be ongoing Thursday morning and should weaken
and move onshore by late morning. A few storms may be strong to
severe.

There will be several more chances of thunderstorms over the
weekend and early next week. While widespread severe weather is
not anticipated at this time, a few storms may be strong.

Huyck

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Jun 24, 3:11 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Duluth MN
311 AM CDT Thu Jun 24 2021

MNZ038-WIZ006-007-240845-
Pine-Washburn-Burnett-
311 AM CDT Thu Jun 24 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PINE...
SOUTHWESTERN WASHBURN AND BURNETT COUNTIES...

At 311 AM CDT, strong thunderstorms were along a line extending from
near Sandstone, to 6 miles northeast of Balsam Lake, and moving east
at 45 mph.

Wind gusts up to 40 mph, dime size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.

Locations impacted include...
Hinckley, Sandstone, Shell Lake, Grantsburg, Trade Lake, Siren,
Webster, Askov, Cloverton, Duxbury, Danbury, Hertel, Oakland,
Finlayson, Falun, Birch Island Lake, Banning State Park, Four
Corners, Friesland, and Yellow Lake.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

Frequent cloud to ground lightning is occurring with these storms.
Seek shelter immediately inside a building or vehicle until these
storms pass.

LAT...LON 4573 9216 4573 9253 4565 9253 4565 9258
      4620 9306 4623 9305 4623 9238 4564 9181
      4564 9215
TIME...MOT...LOC 0811Z 275DEG 40KT 4616 9292 4550 9234

GSF
Special weather statement, Jun 24, 3:18 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Duluth MN
318 AM CDT Thu Jun 24 2021

MNZ037-WIZ001-240845-
Carlton/South St. Louis-Douglas-
318 AM CDT Thu Jun 24 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ST. LOUIS...
NORTHEASTERN CARLTON AND NORTHWESTERN DOUGLAS COUNTIES...

At 318 AM CDT, a strong thunderstorm was over Proctor, or 7 miles
west of Superior, moving east at 45 mph.

Wind gusts up to 40 mph, dime size hail, and occasional cloud to
ground lightning can be expected with this storm.

This storm will be near...
  Superior around 330 AM CDT.
  Wisconsin Point around 335 AM CDT.
  South Range around 340 AM CDT.
  Poplar around 345 AM CDT.

Other locations impacted by this storm include Cody, Park Point,
Wentworth, Billings Park, Gary New Duluth, Munger, Morgan Park,
Spirit Valley, Fond Du Lac and Central Hillside.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4665 9238 4683 9234 4682 9197 4678 9203
      4673 9195 4674 9176 4654 9180
TIME...MOT...LOC 0818Z 279DEG 38KT 4673 9226

Huyck
Special weather statement, Jun 24, 3:25 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Duluth MN
325 AM CDT Thu Jun 24 2021

WIZ008-009-240900-
Price-Sawyer-
325 AM CDT Thu Jun 24 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PRICE AND SOUTHEASTERN
SAWYER COUNTIES...

At 325 AM CDT, strong thunderstorms were along a line extending from
9 miles northeast of Winter, to near Exeland, and moving east at 55
mph.

Wind gusts up to 40 mph, dime size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.

Locations impacted include...
Phillips, Fifield, Ogema, Prentice, Spirit, Catawba, Kennan, Connors
Lake, Clifford, Wilson Lake Near Phillips, Brantwood, Loretta,
Cranberry Lake, and Musser Lake.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

Frequent cloud to ground lightning is occurring with these storms.
Seek shelter immediately inside a building or vehicle until these
storms pass.

LAT...LON 4539 9068 4564 9068 4564 9122 4594 9079
      4586 9004 4539 9004 4537 9060
TIME...MOT...LOC 0824Z 284DEG 47KT 4589 9083 4559 9126

GSF
Local storm report, Jun 24, 3:41 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
341 AM CDT THU JUN 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     MARINE TSTM WIND 1 N PORT WING           46.79N 91.39W
06/24/2021  M39 MPH          BAYFIELD           WI   MESONET

            GLOS STATION PNGW3 1 N PORT WING.

&&

KLH
Special weather statement, Jun 24, 3:47 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Duluth MN
347 AM CDT Thu Jun 24 2021

MNZ038-WIZ006-007-240915-
Pine-Washburn-Burnett-
347 AM CDT Thu Jun 24 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL PINE...
WASHBURN AND BURNETT COUNTIES...

At 347 AM CDT, strong thunderstorms were along a line extending from
near Danbury, to near Siren, and moving east at 40 mph.

Wind gusts up to 40 mph, nickel size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.

Locations impacted include...
Spooner, Shell Lake, Trego, Siren, Webster, Minong, Webb Lake
Wisconsin, Danbury, Hertel, Oakland, Springbrook, Sarona, Spooner
Lake, Falun, Mckenzie Lake, Birch Island Lake, Lampson, Markville,
Earl, and Alpha.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

Frequent cloud to ground lightning is occurring with these storms.
Seek shelter immediately inside a building or vehicle until these
storms pass.

LAT...LON 4564 9216 4573 9216 4573 9253 4571 9254
      4573 9262 4614 9233 4615 9165 4564 9170
TIME...MOT...LOC 0847Z 277DEG 33KT 4607 9230 4575 9234

GSF
Special weather statement, Jun 24, 4:25 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Duluth MN
425 AM CDT Thu Jun 24 2021

WIZ007-008-241000-
Sawyer-Washburn-
425 AM CDT Thu Jun 24 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WASHBURN AND
SOUTHWESTERN SAWYER COUNTIES...

At 425 AM CDT, an area of strong thunderstorms was 7 miles east of
Shell Lake, or 10 miles southeast of Spooner, moving east at 40 mph.

Wind gusts up to 40 mph, dime size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.

Locations impacted include...
Spooner, Shell Lake, Stone Lake, Birchwood, Edgewater, Sarona,
Sissabagama Lake, Little Sissabagama Lake, and Lac Courte Oreilles
Reservation.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4565 9202 4583 9203 4584 9138 4565 9139
TIME...MOT...LOC 0925Z 269DEG 35KT 4572 9174

GSF

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:44 AM CDTSpecial Weather StatementDLHBurnett31 min
Jun 24, 1:57 AM CDTSpecial Weather StatementDLHBurnett33 min
Jun 24, 2:01 AM CDTSpecial Weather StatementDLHDouglas29 min
Jun 24, 2:13 AM CDTSpecial Weather StatementDLHBayfield32 min
Jun 24, 2:29 AM CDTSpecial Weather StatementDLHDouglas16 min
Jun 24, 2:38 AM CDTSpecial Weather StatementDLHWashburn37 min
Jun 24, 2:43 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield32 min
Jun 24, 2:50 AM CDTSpecial Weather StatementDLHBayfield, Douglas25 min
Jun 24, 3:11 AM CDTSpecial Weather StatementDLHBurnett34 min
Jun 24, 3:18 AM CDTSpecial Weather StatementDLHDouglas27 min
Jun 24, 3:25 AM CDTSpecial Weather StatementDLHPrice35 min
Jun 24, 3:47 AM CDTSpecial Weather StatementDLHBurnett, Washburn28 min
Jun 24, 3:54 AM CDTSevere Thunderstorm WarningDLHBurnett, Sawyer, Washburn36 min
Jun 24, 4:03 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Douglas27 min
Jun 24, 4:25 AM CDTSpecial Weather StatementDLHWashburn35 min
Jun 24, 4:59 AM CDTSpecial Weather StatementDLHAshland31 min
Jun 24, 7:33 AM CDTSpecial Weather StatementDLHIron27 min
Jun 24, 2:57 PM CDTSpecial Weather StatementDLHRusk33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.